Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 167037, 4 pages
Research Article

Regularity in terms of Hyperideals

1Department of Mathematics and Computer Science, Faculty of Natural Sciences, University of Gjirokastra, Gjirokastra 6001, Albania
2Department of Mathematics, Yazd University, Yazd, Iran

Received 9 August 2013; Accepted 9 October 2013

Academic Editors: L. Denis and G. Toth

Copyright © 2013 Kostaq Hila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kostaq Hila, Bijan Davvaz, Krisanthi Naka, and Jani Dine, “Regularity in terms of Hyperideals,” Chinese Journal of Mathematics, vol. 2013, Article ID 167037, 4 pages, 2013.